# SDR SWAA2025071691152

- Difficulty date: July 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 62,446 hours, 37,766 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER FWD GALLEY EMERGENCY FLASHLIGHT WOULD NOT TEST.   REMOVED AND REPLACED LOWER FWD GALLEY EMERGENCY FLASHLIGHT BATTERY IN ACCORDANCE WITH AMM 25-64-00. OPS CHECK GOOD.
